# SDR 2005FA0001325

- Difficulty date: September 16, 2005
- Submitted: September 26, 2005
- Operation: General aviation
- Aircraft: N915MA
- Make and model: Cessna 172S
- Aircraft serial: 172S8260
- Engine: Lyc IO360A1A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: C3010020110
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 1,500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FLAP MOTOR LOOSE ON TRANSMISSION, CAUSING STATIC IN RADIOS WHEN FLAPS IN TRANSIT TIGHTENED MOTOR ALL OPS GOOD.  (K)
